# SDR 96ZZZX2042

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7119G
- Make and model: Cessna 172K
- Aircraft serial: 17258819
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 05411212
- Condition: Cracked
- Location: Rt Inbd Mlg Leg
- Part time: 5,800 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, THE RT INBOARD MAIN GEAR LEG SUPPORT FITTING WAS FOUND CRACKED AT U-BOLT ATTACH HOLE.  REMOVAL OF GEAR LEG REVEALED THE CRACK STARTED UNDER THE NUT.  SUSPECT CAUSE IS HIGH TIME/FATIGUE.  SUBMITTER STATED CLOSE ATTENTION TO THIS AREA WILL PREVENT RECURRENCE.
